Acute pancreatitis caused by bortezomib


Solakoglu T., Akyol P., Guney T., Dilek I. , Atalay R., Koseoglu H., ...More

PANCREATOLOGY, vol.13, no.2, pp.189-190, 2013 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1016/j.pan.2013.01.002
  • Title of Journal : PANCREATOLOGY
  • Page Numbers: pp.189-190

Abstract

Drug-induced pancreatitis has been reported rarely. Bortezomib is a selective and reversible proteasome inhibitor used for the treatment of patients with multiple myeloma (MM). Recently, one case report about acute pancreatitis (AP) caused by bortezomib was published in the international literature. Herein we report a case of AP in a 67-year-old male on bortezomib therapy. On the fourth day after the first administration of bortezomib, the patient admitted to the hospital with symptoms of AP. The common etiological factors for AP were all excluded. Than the patient was diagnosed as bortezomib-induced pancreatitis. Copyright (C) 2013, IAP and EPC. Published by Elsevier India, a division of Reed Elsevier India Pvt. Ltd. All rights reserved.